HYPERCYCLIC TUPLES OF MATRICES ON C n
Vol. 9(2) July 2021, No. 1, pp. 1-11
NEEMA WILBERTH, SANTOSH KUMAR AND MARCO MPIMBO
This paper extends the results due to Costakis et al.  by showing the existence of Hypercyclic (non diagonalizable) n-tuple of matrices in Jordan form on Cn. In doing so, we modify some lemmas from 2×2 matrices in Jordan form to 2 ×2 matrices in lower triangular form and to 3 ×3 matrices in Jordan form and some propositions and theorems from R to C . Some examples are provided to illustrate the results.